Advanced search

Identities in Moufang sets

Tom De Medts (UGent) and Y Segev
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
De Medts, Tom, and Y Segev. 2008. “Identities in Moufang Sets.” Transactions of the American Mathematical Society 360 (11): 5831–5852.
APA
De Medts, T., & Segev, Y. (2008). Identities in Moufang sets. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 360(11), 5831–5852.
Vancouver
1.
De Medts T, Segev Y. Identities in Moufang sets. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. 2008;360(11):5831–52.
MLA
De Medts, Tom, and Y Segev. “Identities in Moufang Sets.” TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 360.11 (2008): 5831–5852. Print.
@article{434099,
  author       = {De Medts, Tom and Segev, Y},
  issn         = {0002-9947},
  journal      = {TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {11},
  pages        = {5831--5852},
  title        = {Identities in Moufang sets},
  volume       = {360},
  year         = {2008},
}

Web of Science
Times cited: